# SDR ASOA2016021014529

- Difficulty date: February 10, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 31,229 hours, 28,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK SEGMENT CORRODED BS 559+86, LBL9.   FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49.  REMOVED SEAT TRACK IAW AMM 53-01-11-000-802.  INSTALLED NEW FABRICATED SEAT TRACK FS 559+5-559+86, LBL9.
